Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Experiencing abdominal bloating. Taking clonidine and zanax. Can I get cured?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
hello...i got off hydro and percs last year and about 2 months ago, weened myself off suboxone. i havent taken it in about 3 wks. the dr gave me clonidine and zanax (when needed) my stomach always feels bloated, like i finished a huge meal all the time. my dr isnt very informative...i had to ween myself off. i was wondering if this is a w/d symptom and if it is...will my bodygo back 2 where it was ? thank you so much for any help you can offer
Posted Sun, 5 May 2013 in Digestion and Bowels
Answered by Dr. Shoaib Khan 3 hours later
Hello and welcome to XXXXXXX

Thank you for writing to us.

Symptoms of gastric irritation, abdominal bloating, and a few other gastric symptoms are commonly seen with drug withdrawal and should not be of much concern.

Of course your body will return to normal, and soon. All you need to do to speed that process up, is to build your will power and refrain from any temptations. Eat healthy, exercise regularly and keep yourself hydrated. Most individuals going through a drug withdrawal experience their symptoms for 3-5 days, whereas some individuals who had a more serious drug dependence can experience their withdrawal symptoms for as long as one to three weeks. Very rarely do the symptoms last longer than this.

I can understand your symptoms can make you uncomfortable, thus you could try consuming as much water as possible, this neutralizes the effect of acid in your stomach and also speak to your doctor about initiating a course of histamine-2 blockers which should help relieve your trouble.

I hope this information helps. Do write back to me for any further clarifications, I would be happy to help you.

Wishing you a speedy recovery.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor